Alert archive / Pennsylvania / Flash Flood Warnings in 2006

Flash Flood Warning 63, NWS State College, PA

November 16, 2006Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this flash flood warning at Nov 16, 2006, 2:42 PM EST for Montour County, Northumberland County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2006, 2:42 PM EST (19:42 UTC)
Expired
Nov 16, 2006, 5:45 PM EST
In force
3 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 103 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 3:10 PM ESTFLASH FLOOD3 Ne Milton, PASTREAMS OUT OF BANKS AND FLOODING ROADWAYS IN TURBOTTSVILLE.
Nov 16, 3:23 PM ESTFLASH FLOODDanville, PASTREAMS OUT OF BANKS AND FLOODING BUILDINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 471 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
471 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 161942
FFWCTP
PAC093-097-162245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EST THU NOV 16 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA
  NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA

* UNTIL 545 PM EST

* AT 233 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER MONTOUR AND NORTHUMBERLAND
  COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
  DELAWARE RUN...ELYSBURG...EXCHANGE...FARNSWORTH...FERNDALE...
  MECHANICSVILLE...MILTON...MONTANDON...MOORESBURG...
  NORTHUMBERLAND...REBUCK...RESLER...RIVERSIDE...SHAMOKIN...
  STONINGTON...SUNBURY...TREVORTON...WATSONTOWN AND WEST MILTON.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING 
TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4063 7687 4068 7689 4072 7684 4079 7686
      4087 7680 4097 7688 4107 7685 4114 7689
      4117 7681 4117 7673 4113 7664 4109 7664
      4105 7659 4078 7648

$$

FORECASTER:GRUMM/ONDREJIK
1 follow-up statement
000 
WGUS71 KCTP 162240
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EST THU NOV 16 2006

PAC093-097-162249-
MONTOUR PA-NORTHUMBERLAND PA-
539 PM EST THU NOV 16 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 545 PM EST FOR
NORTHUMBERLAND AND MONTOUR COUNTIES...

THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.

DRIVERS SHOULD STILL USE CAUTION THIS EVENING ON AREA ROADWAYS DUE 
TO REMAINING AREAS OF PONDING AND ANY MUD...ROCKS OR OTHER DEBRIS 
LEFT OVER FROM EARLIER HEAVY RAINFALL.


LAT...LON 4063 7687 4068 7689 4072 7684 4079 7686
      4087 7680 4097 7688 4107 7685 4114 7689
      4117 7681 4117 7673 4113 7664 4109 7664
      4105 7659 4078 7648

$$

FORECASTER:DEVOIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 1:27 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Nov 16, 1:27 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EST THU NOV 16 2006

.SHORT TERM /REST OF TODAY/...

UPDATE INCLUDES A NORTH AND WEST EXPANSION OF TOR WATCH PER
DISCUSSION WITH SPC. NUMEROUS REPORTS OF FLOODING AND IMPRESSIVE
SHEAR ON RADAR MAKING THIS AFTERNOON QUITE INTERESTING.

&&

.PREV DISCUSSION...
 /ISSUED 1104 AM EST THU NOV 16 2006/

SHORT TERM /REST OF TODAY/...

MORNING UPDATE INCLUDES ADDITION OF TORNADO WATCH BOX 868 FOR
SOUTHEAST COUNTIES. SHEAR PROFILES CONDUCIVE FOR THE DEVELOPMENT
ROTATING THUNDERSTORMS THIS AFTERNOON. ELSEWHERE...FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE SOUTHWEST MOUNTAIN COUNTIES AS
HEAVY RAIN WILL CONTINUE AHEAD OF APPROACHING FRONTAL BOUNDARY.
BRIGHT BANDING ON BOTH KCCX AND KPBZ RADARS OVER OUR WESTERN
COUNTIES OVERESTIMATING RADAR PRECIP AMOUNTS. WILL CONTINUE TO
MONITOR GROUND TRUTH OBSERVATIONS FOR FLOOD POTENTIAL.

PREV DISCUSSION...
 /ISSUED 330 AM EST THU NOV 16 2006/

SHORT TERM /TODAY THROUGH SATURDAY/...

BAROCLINIC ZONE HAS MOVED NORTH OF THE STATE...LEAVING EASTERN HALF
OF THE CWA RAIN-FREE EARLY THIS AM. MEANWHILE...STEADY RAIN
CONTINUES TO FALL OVER WESTERN PA...AS LL JET FEEDS DEEP MOISTURE
PLUME NORTHWRD FROM GULF OF MEXICO ALL THE WAY TO THE GRT LKS.
OROGRAPHIC ENHANCEMENT ALREADY EVIDENT OVER LAUREL HIGHLANDS...WHERE
RADAR AND IFLOWS INDICATE CLOSE TO 1 INCH HAS FALLEN SO FAR OVR
PORTIONS OF SOMERSET COUNTY. WILL KEEP FFA GOING OVR THIS REGION
TDY.

EXPECT BAND OF CONVECTION TO CONSOLIDATE IN ADVANCE OF APPROACHING
COLD FRONT LATER TDY...SWEEPING THRU THE CWA LATE AM TO LATE AFTN.
MODEL DATA CONTINUES TO SUGGEST ATMOS BECOMES MODERATELY UNSTABLE IN
ADVANCE OF FRONT...THUS WILL MAINTAIN MENTION OF THUNDERSTORMS. SPC
SLIGHT RISK HAS BEEN SHIFTED SOUTH OF AREA...BUT FEEL WE NEED TO
CONTINUE MENTION OF THREAT FOR ISOLATED DAMAGING WIND GUSTS IN
HWO...GIVEN 850 WINDS OF 60-70KTS.

SREF DATA CONTINUES TO FAVOR THE FASTER GFS SOLUTION...SUGGESTING
FRONT WILL BE EAST OF THE REGION BY EVENING. THUS...ANY SHWRS SHOULD
END EARLY THIS EVENING OVR THE EAST...AS DRY SLOT MOVES IN. FURTHER
WEST...SCT -SHRA WILL LIKELY PERSIST THRU THE NIGHT AS UPPER LO
TRACKS ACROSS EASTERN OHIO AND LK ERIE.

AIRMASS IN WAKE OF THIS SYSTEM JUST COLD ENOUGH TO SUPPORT LAKE
EFFECT RAIN/SNOW SHWRS OVR THE MTNS FRIDAY. AN ALBERTA CLIPPER COULD
SPREAD -SHSN ACROSS NORTHERN PA LATE SAT.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

MREF DATA SUGGESTS CLIPPER SYSTEM REDEVELOPS OFF EAST COAST AS UPPER
LVL S/WV DIVES SOUTH AND CUTS OFF SOMEWHERE OVR THE MID ATLANTIC.
ALL ENSEMBLE MEMBERS KEEPING COASTAL LO FAR EAST ENOUGH TO KEEP SIG
PRECIP EAST OF CENTRAL PA. HOWEVER...SHSN LIKELY TO ACCOMPANY S/WV
PASSAGE...MAINLY MTNS LATE SUN/MONDAY. MREF 850 TEMPS ONLY ARND -8C
MONDAY...WHICH SHOULD TRANSLATE TO HIGHS IN THE 30S MTNS TO M40S
SUSQ VALLEY. FAIR AND MILDER CONDITIONS APPEAR LIKELY TOWARD THE
MIDDLE OF NEXT WEEK AS RIDGING AT SFC AND ALOFT BUILDS EAST FROM THE
MIDWEST.

AVIATION...

STRONG SFC LOW PRESSURE SYSTEM /990MB/ MOVG NEWD INTO THE OH VLY
EARLY THIS MORNING WITH RAIN SHIELD /STEADY LIGHT TO MODERATE RAIN/
EXTENDING ALONG AN INVERTED TROF AXIS FROM THE CENTRAL APPALACHIANS
THROUGH THE ALLEGHENY PLATEAU AND INTO WRN NY STATE. VSBYS AND CIGS
GENERALLY RUNNING IN THE VFR/MVFR CAT WITH AN OCNL IFR OBSERVATION
IN MODERATE RAIN OR CIG JUST SNEAKING BLW 1KFT. THE EXCEPTION NOT
SURPRISINGLY IS KJST...WHICH IS NOW DOWN TO LIFR IN UPSLOPE FLOW.
REGIONAL RADAR SHOWING BULK OF THE STEADY PCPN IS MOVING NWD /JUST
TO THE WEST/ OF MY FAR WESTERN TERMINALS WITH ONLY WDLY SCT SHRA
LIFTING NWD OVER THE CENTRAL AND EASTERN TAF SITES. KCCX VAD WIND
PROFILE SHOWING 120-140 DEG LLVL WNDS AT 30-40KTS JUST OFF THE DECK
/AROUND 3KFT/ AND HAVE ADDED LLWS INTO KIPT AS TERRAIN IS
ESSENTIALLY BACKING THE SFC WIND TO MORE OF A NERLY DIR. LLWS WILL
DEC BY AFT 14Z AS ATM MIXING COMMENCES AND SFC WNDS INC.

XPECT MORE OF THE SAME VFR/MVFR CONDS TO CONTINUE WITH OCNL IFR IN
MOD/HVY RAIN OR LOW CIG PRIOR TO DAYBREAK. SFC CDFNT/TRIPLE PT
FEATURE WILL RAPIDLY LIFT NEWD BY THIS AFT AS THE MAIN SFC LOW
OCCLUDES OVER THE LOWER GREAT LAKES. SFC WNDS WILL BECOME RATHER
GUSTY WITH STRONG SSERLY FLOW IN THE LLVLS. IN ADDITION...RATHER
IMPRESSIVE 50-60KTS PROGGED AT THE TOP OF THE BLYR OVER SE PA /KMDT/
ACCORDING TO THE NAM BUFKIT SOUNDINGS. GIVEN THE STRONG UPPER LEVEL
DYNAMICS AND LLVL CONVERGENCE/FORCING ALONG THE FRONTAL BNDRY...ANY
INSTABILITY THAT CAN BE TAPPED WILL LIKELY RESULT IN STRONG TO PSBLY
SEVERE /LINE/ OF TSRA THIS AFTN. WILL LKLY INCLUDE MENTION OF CB
OR SOMETHING TO THAT EFFECT...ESPECIALLY ACROSS THE EASTERN
TERMINALS AFT 17Z.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR PAZ024-025-033-034 UNTIL 4 PM THURSDAY.
&&

SHORT TERM...TYBURSKI
Hazardous weather outlook, Nov 16, 5:02 AM EST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 AM EST THU NOV 16 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-171015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
502 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM PASSING WEST OF PENNSYLVANIA WILL BRING A PERIOD
OF HEAVY RAIN TO THE AREA TODAY. FLOODING IS POSSIBLE OVER THE
LAUREL HIGHLANDS...WHERE SOME SPOTS COULD SEE OVER 2 INCHES BY THE
TIME RAIN TAPERS OFF THIS AFTERNOON. A BAND OF THUNDERSTORMS MAY
MOVE THROUGH THE REGION LATE THIS MORNING AND AFTERNOON IN
ASSOCIATION WITH A STRONG COLD FRONT. LOCALLY DAMAGING WIND GUSTS
COULD ACCOMPANY A FEW OF THESE STORMS...MAINLY ACROSS THE LOWER
SUSQUEHANNA VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Nov 16, 11:40 AM EST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1140 AM EST THU NOV 16 2006

PAZ017-024-025-161745-
BLAIR-CAMBRIA-CLEARFIELD-
1140 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CAMBRIA AND CLEARFIELD
COUNTIES...

AT 1138 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF EBENSBURG TO 14 MILES NORTH OF BEDFORD...MOVING NORTH AT 65 MPH.
THE THUNDERSTORMS WILL BE NEAR ROARING SPRING...NEWRY...IRVONA...
HORSESHOE CURVE AROUND 1145 AM...HOLLIDAYSBURG...GLEN HOPE...
DUNCANSVILLE AROUND 1150 AM...CURWENSVILLE...LAKEMONT AND BLANDBURG
AROUND 1155 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 114 AND 133...I-99 BETWEEN MILE MARKERS 15
AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ROUTE 322.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Nov 16, 11:45 AM EST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1145 AM EST THU NOV 16 2006

PAZ005-010-161730-
ELK-MCKEAN-
1145 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES...

AT 1142 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
KANE TO 2 MILES EAST OF DUBOIS...MOVING NORTH AT 40 MPH. THE
THUNDERSTORMS WILL BE NEAR BRANDY CAMP AROUND 1150 AM...WESTLINE...
JOHNSONBURG AROUND 1155 AM...WILCOX AROUND NOON...MOUNT JEWETT...
LEWIS RUN AROUND 1210 PM...ST. MARYS...EAST BRANCH DAM...BRADFORD
AROUND 1215 PM AND KINZUA BRIDGE STATE PARK AROUND 1225 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 255.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Nov 16, 12:16 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1216 PM EST THU NOV 16 2006

PAZ026-034-035-161800-
BEDFORD-FULTON-HUNTINGDON-
1216 PM EST THU NOV 16 2006

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT BEDFORD...HUNTINGDON
AND FULTON COUNTIES...

AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS 7 MILES SOUTHWEST OF BREEZEWOOD...
MOVING NORTHEAST AT 60 MPH. THE SHOWER WILL BE NEAR WELLS TANNERY...
AND HOPEWELL AROUND 1225 PM...BROAD TOP CITY...COALMONT...
SAXTON...AND WATERFALL AROUND 1230 PM...SHY BEAVER...SALTILLO...AND
THREE SPRINGS AROUND 1235 PM...AND TROUGH CREEK STATE PARK AROUND
1240 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 175...I-70 BETWEEN
MILE MARKERS 147 AND 158.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 522.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: DANGELO
Special weather statement, Nov 16, 1:23 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
123 PM EST THU NOV 16 2006

PAZ006-012-019-037-041-042-045-046-049-051-052-161930-
MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING-NORTHUMBERLAND-POTTER-
SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA-
UNION-
123 PM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...LYCOMING...
MONTOUR...NORTHUMBERLAND...POTTER...SULLIVAN...TIOGA AND UNION
COUNTIES...

AT 120 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF
WELLSVILLE TO 28 MILES WEST OF WELLSBORO TO 15 MILES NORTHWEST OF
LOCK HAVEN TO 4 MILES EAST OF BELLEFONTE...MOVING EAST AT 45 MPH. THE
THUNDERSTORMS WILL BE NEAR REBERSBURG...MILLHEIM...MILL HALL...LYMAN
RUN STATE PARK AROUND 130 PM...SLATE RUN...MACKEYVILLE...LOCK
HAVEN...GALETON AROUND 135 PM...ULYSSES AND WATERVILLE AROUND 140 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 216...I-180 BETWEEN MILE MARKERS 1
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE ROAD 120.

THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AS WELL AS WIND GUSTS
TO 45 MPH. RAINFALL AMOUNTS COULD EXCEED ONE INCH IN UNDER 30
MINUTES.

FORECASTER:GRUMM/ONDREJIK
Local storm report, Nov 16, 1:58 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      SOMERSET                40.01N 79.08W
11/16/2006                   SOMERSET           PA   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
            THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
            WERE UNDER WATER.

0115 PM     FLASH FLOOD      CLEARFIELD              41.02N 78.44W
11/16/2006                   CLEARFIELD         PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
            THE COUNTY.

0120 PM     FLASH FLOOD      ALTOONA                 40.51N 78.40W
11/16/2006                   BLAIR              PA   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
            COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
            SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
            CARS WERE REPORTED TO BE UNDERWATER.

0130 PM     FLASH FLOOD      STATE COLLEGE           40.79N 77.86W
11/16/2006                   CENTRE             PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL

            STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.

0130 PM     TSTM WND DMG     PERULACK                40.34N 77.66W
11/16/2006                   JUNIATA            PA   PUBLIC

            TREES AND POWER POLES DOWN.

0134 PM     FLASH FLOOD      HUNTINGDON              40.50N 78.01W
11/16/2006                   HUNTINGDON         PA   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
            BASEMENTS...CLOSED AND FLOODED ROADS.

0135 PM     FUNNEL CLOUD     3 NE PERULACK           40.37N 77.62W
11/16/2006                   JUNIATA            PA   PUBLIC

            FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
            REPORTED.

&&

PAJ

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 12:40 PM ESTTornado WarningCTPCentre, Clearfield35 min
Nov 16, 12:43 PM ESTFlash Flood WarningCTPBedford3 hr
Nov 16, 12:46 PM ESTTornado WarningCTPFranklin29 min
Nov 16, 12:50 PM ESTTornado WarningCTPHuntingdon25 min
Nov 16, 12:51 PM ESTFlash Flood WarningCTPClearfield3 hr
Nov 16, 1:00 PM ESTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry60 min
Nov 16, 1:04 PM ESTFlash Flood WarningCTPBlair, Centre, Fulton, Huntingdon3 hr
Nov 16, 1:12 PM ESTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin48 min
Nov 16, 1:38 PM ESTFlash Flood WarningCTPClinton, Lycoming, Potter3 hr
Nov 16, 1:52 PM ESTSevere Thunderstorm WarningCTPSnyder38 min
Nov 16, 2:07 PM ESTFlash Flood WarningCTPTioga3 hr
Nov 16, 2:23 PM ESTFlash Flood WarningCTPDauphin, Lancaster, Lebanon, York4 hr
Nov 16, 2:24 PM ESTSevere Thunderstorm WarningCTPYork36 min
Nov 16, 2:48 PM ESTSevere Thunderstorm WarningCTPLancaster57 min
Nov 16, 3:05 PM ESTSevere Thunderstorm WarningCTPSullivan25 min
Nov 16, 3:14 PM ESTSevere Thunderstorm WarningCTPLebanon31 min
Nov 16, 3:27 PM ESTFlash Flood WarningCTPSullivan3 hr
Nov 16, 3:35 PM ESTFlash Flood WarningCTPColumbia, Schuylkill3 hr
Nov 16, 3:45 PM ESTFlash Flood WarningCTPCumberland3 hr
Nov 16, 3:51 PM ESTSevere Thunderstorm WarningCTPSchuylkill39 min
Nov 16, 6:51 PM ESTFlash Flood WarningCTPLancaster3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.